# SDR UALA2012020600688

- Difficulty date: February 4, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 82,801 hours, 13,411 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANERS VACUUMED UP PORTION OF EEL LIGHTING AFT OF DOOR 1L.  REPLACED FEEDER CABLE.  GROUND CHECKS NORMAL.
